# SDR CALA2019070801160

- Difficulty date: July 7, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D5323038520101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR32 CLEAT STR 40R-39R HAS CORROSION PER NR LP 9293169 REMOVED AND REPLACED FWD CARGO CLEAT AT FR32 STR 40R TO 39R IAW SRM 51-72-11-911-001.
